Show simple item record

Files in this item

Thumbnail

Item metadata

dc.contributor.authorBanik, Indranil
dc.contributor.authorZhao, Hongsheng
dc.date.accessioned2018-06-14T14:30:11Z
dc.date.available2018-06-14T14:30:11Z
dc.date.issued2018-08-21
dc.identifier.citationBanik , I & Zhao , H 2018 , ' Erratum: The escape velocity curve of the Milky Way in modified Newtonian Dynamics ' , Monthly Notices of the Royal Astronomical Society , vol. 478 , no. 3 , pp. 3878 . https://doi.org/10.1093/mnras/sty1473en
dc.identifier.issn1365-2966
dc.identifier.otherPURE: 253292356
dc.identifier.otherPURE UUID: e58eb04e-92c9-4eb5-bbc4-bd017822ae58
dc.identifier.otherORCID: /0000-0002-4123-7325/work/45557833
dc.identifier.otherScopus: 85073066027
dc.identifier.otherWOS: 000441282300076
dc.identifier.urihttp://hdl.handle.net/10023/14079
dc.description.abstractThis is an erratum to the paper 'The escape velocity curve of the Milky Way in modified Newtonian dynamics', published in MNRAS, 473 (1), 419.430 (2018). Equation (11) in that paper should be replaced with the equation below. (Equation Presented) As this was a purely typographical error, the results and discussion in the original publication are completely unaffected.
dc.format.extent1
dc.language.isoeng
dc.relation.ispartofMonthly Notices of the Royal Astronomical Societyen
dc.rights© 2018 The Authors. Published by Oxford University Press on behalf of the Royal Astronomical Society. This work has been made available online in accordance with the publisher’s policies. This is the author created, accepted version manuscript following peer review and may differ slightly from the final published version. The final published version of this work is available at https://doi.org/10.1093/mnras/sty1473en
dc.subjectErrataen
dc.subjectAddendaen
dc.subjectGalaxies: groups: individual: Local Groupen
dc.subjectGalaxy: kinematics and dynamicsen
dc.subjectDark Matteren
dc.subjectMethods: numericalen
dc.subjectMethods: data analysisen
dc.subjectCosmologyen
dc.subjectCosmological parametersen
dc.subjectQB Astronomyen
dc.subjectQC Physicsen
dc.subjectAstronomy and Astrophysicsen
dc.subjectT-NDASen
dc.subject.lccQBen
dc.subject.lccQCen
dc.titleErratum: The escape velocity curve of the Milky Way in modified Newtonian Dynamicsen
dc.typeJournal articleen
dc.description.versionPostprinten
dc.contributor.institutionUniversity of St Andrews.School of Physics and Astronomyen
dc.identifier.doihttps://doi.org/10.1093/mnras/sty1473
dc.description.statusPeer revieweden
dc.identifier.urlhttps://academic.oup.com/mnras/advance-article/doi/10.1093/mnras/sty1473/5033688?guestAccessKey=03d32cec-7175-4299-b193-0f5782a23806en
dc.identifier.urlhttps://arxiv.org/abs/1708.03771en


This item appears in the following Collection(s)

Show simple item record